Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Automorphisms of formal power series under substitution


Author: Benjamin Muckenhoupt
Journal: Trans. Amer. Math. Soc. 99 (1961), 373-383
MSC: Primary 20.22; Secondary 12.78
MathSciNet review: 0130920
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.22, 12.78

Retrieve articles in all journals with MSC: 20.22, 12.78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0130920-7
PII: S 0002-9947(1961)0130920-7
Article copyright: © Copyright 1961 American Mathematical Society